# SDR DALA2022031801799

- Difficulty date: March 17, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 66,203 hours, 30,424 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3269 CORROSION LOWER SILL LOC FR16 TO FR20 RH SIDE IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED LOWER SILL AND FASTENERS PER A320 SRM 51-72-11. (2160760)
